# SDR ASAA0640137

- Difficulty date: February 6, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 26,477 hours, 14,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Duct
- Condition: Corroded
- Location: Toilet Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LWR LOBE INTERIOR RT SIDE TOILET DRAIN DUCT OUTLET DOUBLER CORRODED.  PAN ASSY REPLACED PER SRM 51 40 02.
